Miguel Brozos Vázquez
Miguel Brozos Vázquez
Universidade da Coruña
Adresse e-mail validée de udc.gal - Page d'accueil
Titre
Citée par
Citée par
Année
The geometry of Walker manifolds
M Brozos-Vázquez, E García-Río, P Gilkey, S Nikčević, ...
Synthesis Lectures on Mathematics and Statistics 4 (1), 1-179, 2009
1102009
Three-dimensional Lorentzian homogeneous Ricci solitons
M Brozos-Vazquez, G Calvaruso, E Garcia-Rio, S Gavino-Fernandez
Israel Journal of Mathematics 188 (1), 385-403, 2012
782012
Locally conformally flat Lorentzian gradient Ricci solitons
M Brozos-Vázquez, E Garcia-Rio, S Gavino-Fernández
Journal of Geometric Analysis 23 (3), 1196-1212, 2013
532013
Some remarks on locally conformally flat static space–times
M Brozos-Vázquez, E García-Río, R Vázquez-Lorenzo
Journal of mathematical physics 46 (2), 022501, 2005
452005
Ricci solitons on Lorentzian manifolds with large isometry groups
W Batat, M Brozos‐Vázquez, E García‐Río, S Gavino‐Fernández
Bulletin of the London Mathematical Society 43 (6), 1219-1227, 2011
402011
Homogeneous affine surfaces: affine Killing vector fields and gradient Ricci solitons
M Brozos-Vázquez, E García-Río, PB Gilkey
Journal of the Mathematical Society of Japan 70 (1), 25-70, 2018
272018
Homogeneous affine surfaces: affine Killing vector fields and gradient Ricci solitons
M Brozos-Vázquez, E García-Río, PB Gilkey
Journal of the Mathematical Society of Japan 70 (1), 25-70, 2018
272018
Manifolds with commuting Jacobi operators
M Brozos-Vázquez, P Gilkey
arXiv preprint math/0507554, 2005
242005
Complete locally conformally flat manifolds of negative curvature
M Brozos-Vázquez, E GARCia-Rio, R Vazquez-Lorenzo
Pacific journal of mathematics 226 (2), 201-219, 2006
232006
Conformally Osserman four-dimensional manifolds whose conformal Jacobi operators have complex eigenvalues
M Brozos-Vázquez, E García-Río, R Vázquez-Lorenzo
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2006
232006
Ranking participants in tournaments by means of rating functions
M Brozos-Vázquez, MA Campo-Cabana, JC Díaz-Ramos, ...
Journal of Mathematical Economics 44 (11), 1246-1256, 2008
162008
Four-dimensional neutral signature self-dual gradient Ricci solitons
M Brozos-Vázquez, E García-Río
Indiana University Mathematics Journal, 1921-1943, 2016
152016
Locally conformally flat Lorentzian quasi-Einstein manifolds
M Brozos-Vázquez, E García-Río, S Gavino-Fernández
Monatshefte für Mathematik 173 (2), 175-186, 2014
152014
Geometric realizations of Kaehler and of para-Kaehler curvature models
M Brozos-Vázquez, P Gilkey, E Merino
International Journal of Geometric Methods in Modern Physics 7 (03), 505-515, 2010
142010
The global geometry of Riemannian manifolds with commuting curvature operators
M Brozos-Vazquez, P Gilkey
Journal of Fixed Point Theory and Applications 1 (1), 87-96, 2007
142007
Homogeneous affine surfaces: Moduli spaces
M Brozos-Vázquez, E García-Río, P Gilkey
Journal of Mathematical Analysis and Applications 444 (2), 1155-1184, 2016
132016
Geometric realizations of curvature models by manifolds with constant scalar curvature
M Brozos-Vázquez, P Gilkey, H Kang, S Nikčević, G Weingart
Differential Geometry and its Applications 27 (6), 696-701, 2009
132009
Warped product metrics and locally conformally flat structures
M Brozos-Vázquez, E Garcıa-Rıo, R Vázquez-Lorenzo
Matemática Contemporânea 28, 91-110, 2005
132005
The Geometry of Walker Manifolds. Synthesis Lectures on Mathematics and Statistics
M Brozos-Vazquez, E García-Río, P Gilkey, S Nikcevic, ...
Morgan & Claypool Publ, 2009
122009
Relating the curvature tensor and the complex Jacobi operator of an almost Hermitian manifold
M Brozos-Vazquez, E Garcia-Rio, P Gilkey
Advances in Geometry 8 (3), 353-365, 2008
122008
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20